Pterygoid Muscle Necrosis Caused by Radiation and Intra-Arterial Cisplatin Infusion Chemotherapy (RADPLAT): A Case Report.
Аннотация
INTRODUCTION
Radiation and intra-arterial cisplatin infusion chemotherapy (RADPLAT) for advanced maxillary sinus cancer has accumulated evidence as a treatment with fewer complications and better 5-year survival rates. In this study, we report a case in which pterygoid muscle necrosis occurred 6 months following RADPLAT treatment for maxillary sinus cancer.
CASE PRESENTATION: The 45-year-old woman had a long history of taking immunosuppressants against rheumatoid arthritis (RA) prior to treatment. Although achieving complete response (CR) to RADPLAT, the patient developed trismus (1 fingerbreadth or less) 6 months following treatment. Abscess formation and recurrence were suspected from the imaging findings; however, the biopsy with endoscopy indicated necrotic tissue. Currently, 18 months have passed without cancer recurrence. Although trismus temporarily improved with rehabilitation, the width of the mouth opening is currently a few millimeters, so the patient can only take liquid food.
CONCLUSION
Pterygoid muscle necrosis should be recognized as a new major complication.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.